ent-icon
Dust allergy
A small query.... Iam allergic to dust & so whn I start cleaning or dusting the house I start sneezing & my eyes become watery. So whenever I feel this symptoms of allergy I take cetrizine thn tht sneezing foes away. Now my question here comes is whether taking cetrizine regularly for allergy is ok or will this medicine give any side effects in long run
40 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

hello you have allergic rhinitis.kindly provide detail history so that i can provide you with better treatment options.cetrizine has lot of side effects .advice you to take medication after consultation
Next Steps
consult online for further management
Health Tips
avoid allergan
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +189
Consult with a doctor
Online now
Taking cetrizine usually doesn't cause significant side effects . But if you have persistent symptoms it is advisable to take ent opinion rather than taking cetrizine daily.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.